# SDR 0000709621

- Difficulty date: March 6, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- Aircraft time: 53,309 hours, 65,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON, A CRACK WAS FOUND IN THE FWD PASSENGER DOOR SKIN AT HANDLE CUTOUT.  THE CRACK WAS STOP DRILLED AND AN EXTERNAL DOUBLER WAS INSTALLED, REF EA 96-154948, LP 1092278.
